×

Found 16,550 Documents (Results 1–100)

100
MathJax

Realization of Fomenko-Zieschang invariants in closed symplectic manifolds with contact singularities. (English. Russian original) Zbl 07549434

Sb. Math. 213, No. 4, 443-465 (2022); translation from Mat. Sb. 213, No. 4, 3-26 (2022).
MSC:  37J35 53D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification